Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling a knot in the abdomen below sternum. Had hysterectomy for fibroids. Fatigue, loss of appetite. Is there anything to be concerned?

I am a 58 year old female, I had a hysterectomy 1 year ago due to fibroids otherwise healthy. 2 weeks ago I was struck with a feeling of a knot sensation in my upper middle abdomen right beneath my sternum, not pain, but more of a discomfort pressure along with that discomfort it made me very fatigued and also lost my appetite during that time, that lasted about a day or so then I felt fine. I thought I had a flu bug. I was myself again for a couple weeks and then 3 days ago I had another episode of severe knotting in my upper abdomen, this time it lasted 2 days and again I became very tired and the knot feeling made me lose my appetite, I started to feel myself again 2 days later however on that last day I had diarrhea as well. Now today I do not have any discomfort and my appetite is back and I feel fine. I called the doctor and he gave me Prilosec but that seems to be a common response, could there be something more serious here, why is this coming and going?
Asked On : Wed, 2 Jan 2013
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor